# SDR C2XA02CL241

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED DURING TAKEOFF ROLL, THE YOKE MOVED TO FULL PITCH UP POSITION AND FROZE THERE.  THE SYSTEM RELAXED AFTER ABORTED TAKEOFF.  MAINTENANCE INSPECTED THE FLIGHT CONTROL SYSTEMS AND PERFORMED A HIGH SPEED TAXI.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS TEST FLOWN AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
